# SDR SWAA2023041919536

- Difficulty date: March 21, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 59,800 hours, 35,508 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB - INTERCOSTAL LOCATED BS 767 TO BS 794.5 S-25R RBL 21.00 AND WL 156 AT AFT CARGO COMPARTMENT 2023-191924<[01] REPLACED WEB - INTERCOSTAL AND NEW FASTENERS LOCATED BS 767 TO BS 794.5 S-25R RBL 21.00 AND WL 156 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02;SRM 51-40-02 AND DWG 146A0081;SHEET 25; REV. A. SEE INDIVIDUAL SINGS-OFF BELOW.;[02] REPLACED WEB - INTERCOSTAL AND NEW FASTENERS LOCATED BS 767 TO BS 794.5 S-25R RBL 21.00 AND WL 156 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02;SRM 51-40-02 AND DWG 146A0081;SHEET 25; REV. A. RII; SEE INDIVIDUAL SINGS-OFF BELOW.
